# SDR SWAA2017051113681

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 54,728 hours, 31,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT BULBS INOPERATIVE IN CABIN.   REPLACED THE BULBS  IAW AMM.
